# SDR HALA2018022800054

- Difficulty date: February 28, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 22,659 hours, 3,595 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU STATUS MESSAGE DISPLAYED.  PERFORMED A CHECK OF APU AND VISUALLY VERIFIED OIL LEVEL IAW AMM 12-13-49.  MESSAGE EXTINGUISHED.   OK FOR SERVICE.  NO OTHER DEFECTS NOTED ON GROUND.
